# SDR YENA2018101960694

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 69,557 hours, 25,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811067
- Condition: Discharged
- Location: Cabin
- Part time: 201 hours, 82 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2074, TPA-EWR. EMERGENCY LIGHT BATTERY BY FWD L1 DOOR OVERHEAD GALLEY AREA INOP. FIN 10 WL; R & R EMERGENCY LIGHT BATTERY PER AMM 31-51-38, OPS CHECK GOOD.
